Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 105, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2018, 4:52 AM CDT for Grand Forks County, Steele County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 53 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2018, 4:52 AM CDT (09:52 UTC)
- Expired
- Jul 8, 2018, 5:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Steele County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 45 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:55 AM CDT | TSTM WND GST 55 | Larimore, ND | PERSONAL WEATHER STATION |
| Jul 8, 4:56 AM CDT | TSTM WND DMG | Larimore, ND | TREE BRANCHES BROKEN DONE. SHINGLES OFF ROOF. |
| Jul 8, 5:18 AM CDT | TSTM WND GST 50 | 1 Nw Emerado, ND | PEAK WIND MEASURED AT THE RWIS STATION ALONG HIGHWAY 2. |
| Jul 8, 5:24 AM CDT | TSTM WND GST 52 | 6 Wnw Grand Forks, ND | PEAK WINDS MEASURED AT THE GRAND FORKS AIRPORT /KGFK/. |
| Jul 8, 5:26 AM CDT | HAIL 0.75 | 2 Wnw Grand Forks, ND | |
| Jul 8, 5:27 AM CDT | TSTM WND DMG | Grand Forks, ND | TREE DOWN BLOCKING TRAFFIC ON WASHINGTON ST NEAR GATEWAY DR |
| Jul 8, 5:27 AM CDT | TSTM WND DMG | Grand Forks, ND | TREE DOWN BLOCKING TRAFFIC ON WASHINGTON ST NEAR GATEWAY DR |
| Jul 8, 5:30 AM CDT | TSTM WND DMG | 2 Ssw Grand Forks, ND | STREET LIGHT POLE BENT DOWN TO THE GROUND |
| Jul 8, 5:30 AM CDT | TSTM WND DMG | 2 Ssw Grand Forks, ND | STREET LIGHT POLE BENT DOWN TO THE GROUND. NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN ACROS STHE AREA. SOME SMALLER TREES SNAPPED. |
| Jul 8, 5:33 AM CDT | HAIL 1.25 | 4 E East Grand Forks, MN | LARGE HAIL MIXED IN VERY HEAVY RAIN FELL FOR 3 TO 4 MINUTES... FOLLOWED BY DAMAGING DOWNBURST WINDS AND MORE RAIN. |
| Jul 8, 5:35 AM CDT | TSTM WND DMG | 2 Ne Grand Forks, ND | REPORT OF FOUR TO FIVE INCH BRANCHES DOWN IN RIVERSIDE PARK WITH TIME ESTIMATED BY RADAR |
| Jul 8, 5:36 AM CDT | TSTM WND GST 90 | 4 E East Grand Forks, MN | ROOF PANELS AND ROOFING MATERIAL PEELED UP FROM A STEEL CLAD POLE SHED AND FLUNG OVER 100 YARDS TO THE ESE. NEARBY FARMSTEDS HAD LARGE TREE BRANCHES AND LIMBS BROKEN AND SHINGLES AND GUTTERS TORN OFF OF HOUSES AND SHEDS ACROSS NORTHERN HUNTSVILLE AND SOUTHERN |
| Jul 8, 5:37 AM CDT | TSTM WND GST 58 | 5 Ene East Grand Forks, MN | PERSONAL DAVIS AT KRUEGER FARMS |
| Jul 8, 5:41 AM CDT | TSTM WND GST 62 | 6 Ese East Grand Forks, MN | PEAK WIND AT THE RWIS ALONG HIGHWAY 2 NEAR MALLORY. |
| Jul 8, 5:41 AM CDT | TSTM WND GST 62 | 6 Sse East Grand Forks, MN | PEAK WIND AT THE RWIS ALONG HIGHWAY 2 NEAR MALLORY. |
| Jul 8, 5:44 AM CDT | HAIL 1.75 | 2 E Euclid, MN | LARGE AND WIND DRIVEN HAIL STRIPPED SUGARBEET, BEAN, AND WHEAT FIELD IN FAER EASTERN EUCLID AND WESTERN BELGIUM TOWNSHIPS. LARGE TREE BRANCHES WERE BROKEN DOWN THROUGHOUT THE AREA AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 3:14 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2704 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
615
WUUS53 KFGF 080952
SVRFGF
MNC089-119-NDC035-091-081045-
/O.NEW.KFGF.SV.W.0105.180708T0952Z-180708T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
452 AM CDT SUN JUL 8 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southwestern Marshall County in northwestern Minnesota...
Northwestern Polk County in northwestern Minnesota...
Grand Forks County in northeastern North Dakota...
Northeastern Steele County in southeastern North Dakota...
* Until 545 AM CDT.
* At 451 AM CDT, a severe thunderstorm was located over Kempton, or
24 miles west of Grand Forks, moving east at 55 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters and radar.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* This severe thunderstorm will be near...
Arvilla and Turtle River State Park around 500 AM CDT.
Emerado around 505 AM CDT.
Grand Forks AFB around 510 AM CDT.
Grand Forks and Merrifield around 520 AM CDT.
East Grand Forks and Mallory around 530 AM CDT.
Other locations impacted by this severe thunderstorm include Grand
Forks Airport.
This includes Interstate 29 between mile markers 124 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
4764 9773 4808 9790 4820 9728 4819 9714
4822 9713 4833 9654
TIME...MOT...LOC 0951Z 255DEG 42KT 4784 9760
HAIL...0.88IN
WIND...80MPH
$$
TG2 follow-up statements
753
WWUS53 KFGF 081012
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
512 AM CDT SUN JUL 8 2018
MNC089-119-NDC035-091-081045-
/O.CON.KFGF.SV.W.0105.000000T0000Z-180708T1045Z/
Marshall MN-Polk MN-Grand Forks ND-Steele ND-
512 AM CDT SUN JUL 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN POLK...GRAND FORKS AND
NORTHEASTERN STEELE COUNTIES...
At 512 AM CDT, a severe thunderstorm was located near Emerado, or 8
miles west of Grand Forks, moving east at 50 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe storm will be near...
Grand Forks and Merrifield around 520 AM CDT.
East Grand Forks around 525 AM CDT.
Mallory around 530 AM CDT.
Davidson and Tabor around 535 AM CDT.
Sherack and Key West around 540 AM CDT.
Other locations impacted by this severe thunderstorm include Grand
Forks Airport.
This includes Interstate 29 between mile markers 124 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage across central Grand Forks County. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
4764 9773 4808 9790 4820 9728 4819 9714
4822 9713 4833 9654
TIME...MOT...LOC 1012Z 255DEG 42KT 4790 9725
HAIL...0.88IN
WIND...80MPH
$$
GG244
WWUS53 KFGF 081031
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
531 AM CDT SUN JUL 8 2018
MNC089-119-NDC035-091-081045-
/O.CON.KFGF.SV.W.0105.000000T0000Z-180708T1045Z/
Marshall MN-Polk MN-Grand Forks ND-Steele ND-
531 AM CDT SUN JUL 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN POLK...GRAND FORKS AND
NORTHEASTERN STEELE COUNTIES...
At 530 AM CDT, a severe thunderstorm was located over Grand
Forks and east grand forks, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Tabor around 535 AM CDT.
Sherack and Key West around 540 AM CDT.
Euclid and Angus around 545 AM CDT.
Other locations impacted by this severe thunderstorm include Grand
Forks Airport.
This includes Interstate 29 between mile markers 124 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
4764 9773 4808 9790 4820 9728 4819 9714
4822 9713 4833 9654
TIME...MOT...LOC 1030Z 255DEG 42KT 4796 9693
HAIL...1.00IN
WIND...70MPH
$$
GGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:21 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 8, 3:21 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 321 AM CDT Sun Jul 8 2018 .SHORT TERM...(Today and tonight) Issued at 319 AM CDT Sun Jul 8 2018 Concerns and impacts today will be associated with two rounds of thunderstorm activity along a slow moving surface trough. The first round is expected to move into the Devils Lake basin and central valley in the predawn hours. Isolated to scattered storm coverage is expected to continue as with this activity as forcing remains weak. There remains a threat for severe winds as Bismarck has had reports up to 90mph and hail up to an inch with this activity into the central portion of the FA. Will have severe thunderstorm watch across the northern half of the CWFA to account for this threat through the 11AM. After a lull in activity attention turns to this afternoon with as convergence along the sfc trough increasing as it pushes southeast across the FA. Ahead of the trough instability will increase with MLCAPE in the 2000 to 3000 J/kg range and bulk shear values around 40 to 50kts organized severe storms can be expected. Initiation appears to start between 21Z and 00Z with activity moving to the east. HREF 2 to 5 KM updraft helicities greater than 150 m2/s2 show a few longer tracks south of the HWY 2 corridor in NW MN this afternoon and evening, even up to 50 percent in the neighborhood probabilities. This suggests a few longer lived strong updrafts increasing the potential for hail up to 2 inches and wind gusts up to 75mph. A tornado or two would also be possible given the possibility of out flow boundary interaction from this mornings activity. Additionally, excessive rainfall or localized flooding threat does exist with PWats near 2 inches. Storms are progged to move to the southeast of the area by midnight with more stable air filtering in on north winds. .LONG TERM...(Monday through Saturday) Issued at 250 AM CDT Sun Jul 8 2018 Monday-Saturday...Guidance in good agreement indicating the storm track across Canada during this period. Two main upper waves propagating across Canada during this period will send cold fronts through the region Wednesday and Saturday. The strongest forcing will be well north of the forecast area raising questions to severe potential (timing of these fronts will be important). Otherwise, anticipate weak ridging to be in place. Much of this period should be dry, with temperatures near normal values. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1143 PM CDT Sat Jul 7 2018 South winds 10 to 20 kts in Fargo area to Bemidji but light south to west winds DVL, GFK, TVF areas closer to a weak boundary. Expect light winds NE ND and far NW MN into Sunday. VFR conditions for the most part thru the pd except near any t-storms may develop or move through. Overall cloud bases from storms should be in the 5-6k ft range. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && SHORT TERM...JK LONG TERM...TG AVIATION...Riddle
Hazardous weather outlook, Jul 8, 3:51 AM CDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Grand Forks ND 351 AM CDT Sun Jul 8 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-090900- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 351 AM CDT Sun Jul 8 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight 2 rounds of severe storms are expected today with excessive rainfall and or localized flooding also possible. The first across HWY 2 and north with winds up to 75 mph possible higher and hail up to 1.5 inches. After a lull in activity the second round is expected to start in the 4 to 5pm time up frame along and south of a Bemidji to Mayville to Lisbon line. These storms will be capable of hail up to 2 inches and winds up to 75mph. A tornado or two is also possible. Activity will move out of the area before midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Possible thunderstorms again Wednesday and Saturday, severe potential is uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 8, 3:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 344 AM CDT SUN JUL 8 2018 MNZ008-013-080915- East Marshall MN-Pennington MN- 344 AM CDT SUN JUL 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND NORTHERN PENNINGTON COUNTIES UNTIL 415 AM CDT... At 343 AM CDT, Doppler radar was tracking a strong thunderstorm over Thief River Falls, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Thief River Falls and Dakota Junction around 350 AM CDT. Mavie around 410 AM CDT. Goodridge around 415 AM CDT. Other locations impacted by this storm include Thief River Falls Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for northwestern Minnesota. LAT...LON 4801 9630 4818 9638 4834 9583 4803 9573 TIME...MOT...LOC 0843Z 253DEG 27KT 4812 9624 TG
Local storm report, Jul 8, 3:56 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
356 AM CDT SUN JUL 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG NEW ROCKFORD 47.68N 99.14W
07/08/2018 EDDY ND TRAINED SPOTTER
SIGNIFICANT TREE DAMAGE ALL OVER TOWN.
&&
JKAISERLocal storm report, Jul 8, 3:59 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
359 AM CDT SUN JUL 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM HAIL THIEF RIVER FALLS 48.11N 96.18W
07/08/2018 M0.75 INCH PENNINGTON MN PUBLIC
INTOWN 3 TO 5 MINUTES OF HAIL.
&&
JKAISERLocal storm report, Jul 8, 4:10 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
410 AM CDT SUN JUL 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM TSTM WND GST 14 SW TOLNA 47.68N 98.65W
07/08/2018 M62 MPH Eddy ND MESONET
MEASURED AT NDAWN 10 N OF MCHENRY
&&
JKAISERSpecial weather statement, Jul 8, 4:19 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
419 AM CDT SUN JUL 8 2018
NDZ015-016-026-027-054-081015-
Nelson ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Grand Forks ND-
419 AM CDT SUN JUL 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAND FORKS...
NORTHERN NELSON...SOUTHERN RAMSEY AND WESTERN WALSH COUNTIES UNTIL
515 AM CDT...
At 419 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Webster to near Southam to Doyon. Movement
was northeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Strong thunderstorms will be near...
Doyon, Southam and Bartlett around 425 AM CDT.
Lakota around 430 AM CDT.
Lawton and Brocket around 440 AM CDT.
Edmore and Whitman around 450 AM CDT.
Adams and Dahlen around 500 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northeastern North Dakota.
LAT...LON 4853 9792 4839 9775 4817 9756 4799 9867
4800 9871 4798 9874 4806 9880 4828 9902
TIME...MOT...LOC 0919Z 241DEG 40KT 4827 9896 4818 9867 4805 9857
TGLocal storm report, Jul 8, 4:37 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
437 AM CDT SUN JUL 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG NEW ROCKFORD 47.68N 99.14W
07/08/2018 EDDY ND FIRE DEPT/RESCUE
AIRPORT HANGER BLOWN DOWN AND PLANES SCATTERED.
&&
JKAISERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 1 more | 57 min |
| Jul 8, 4:13 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more | 62 min |
| Jul 8, 4:19 AM CDT | Special Weather Statement | FGF | Ramsey | 56 min |
| Jul 8, 5:35 AM CDT | Areal Flood Advisory | FGF | Grand Forks | 85 min |
| Jul 8, 6:27 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 52 min |
| Jul 8, 6:37 PM CDT | Tornado Warning | FGF | Ransom, Richland, Sargent | 38 min |
| Jul 8, 6:41 PM CDT | Tornado Warning | FGF | Sargent | 49 min |
| Jul 8, 6:56 PM CDT | Special Weather Statement | FGF | Cass | 34 min |
| Jul 8, 3:44 AM CDT | Special Weather Statement | FGF | Pennington | 31 min |
| Jul 8, 3:49 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington | 56 min |
| Jul 8, 5:23 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 37 min |
| Jul 8, 5:38 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 67 min |
| Jul 8, 6:33 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 57 min |
| Jul 8, 6:34 AM CDT | Areal Flood Advisory | FGF | Pennington | 2 hr |
| Jul 8, 5:06 PM CDT | Special Weather Statement | FGF | Becker | 24 min |
| Jul 8, 5:20 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen | 40 min |
| Jul 8, 5:51 PM CDT | Severe Thunderstorm Warning | FGF | Becker | 39 min |
| Jul 8, 5:59 PM CDT | Special Weather Statement | FGF | Clay | 46 min |
| Jul 8, 6:17 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 43 min |
| Jul 8, 6:26 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 64 min |
| Jul 8, 6:48 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.